MMv3 half-time ?
- 06-14-2012, 12:41 AM
MMv3 half-time ?
I was aware that MMv3 is basically dht when I bought it nevertheless I thought to give it a try. Anyway I've been suffering mpb and seems that being as short time as 2 days on mmv3 taking 4 pills a day makes my scalp ichy and seems causing falling hairs. Due to that I was thinking how long it would take mmv3 to disappear from my system ? I was going to run 6 week cycle but because of my unfortunate luck I will do only 4 weeks but not yet.
I also have a couple bottles of M1D Black and hopefully it shouldn't be as strong as mmv3 to convert to the dht ?
- 06-14-2012, 03:12 AM
Im not sure that after 2 days of use that its the MMv3 making your hair fall out. As for how long it lasts, after a week you should be back to normal.
- 06-14-2012, 03:21 AM
Thank you for a quick response. Yeah I'm not sure either, it's just that I've been on finasteride 5.5 months now and I've had nice results so I haven't even gave any attention about my hair count. Anyway I just felt about 1.5hrs after taking the mmv3 that kind of itching on my scalp what I felt when I realized I'm balding a bit what was around 7 months ago. After that I did some research and found a guy on these forums asking about same thing, mostly mmv3 /dht. I did send him a pm asking about how his cycle was and so on. Got basically answer that he did felt itching also but didn't loose any hairs and he even did two cycles. I can postpone my cycle by two weeks. So I'll just wait what will happen and probably just run 4 week mmv3+m1d-black cycle without caring about the itch and hopefully if any hair loss occur I can reverse it with finasteride and minoxidil because those have done miracles to my hair already.
Btw since I took mmv3 only for 2 days I guess there isn't any reason for ptc products and I will be running cycle and ptc anyway in the near future.
06-14-2012, 04:27 AM
Yeah its fine you dont need to run a pct for that short of a time, but yeah take a break from it and come back to it and give it another go around.
06-17-2012, 02:56 AM
I'm quite sure that four tabs gave too much dht or something. Now I've had 2 days off and my scalp feels quite normal I would say. Anyway I thought that I will start taking M1D Black on next week what should inhibit dht a bit. I will run it 4/8/8/8/8 so should I try to start mmv3 during first week only 2 tabs a day to see what happens and then increase the dose if I can handle it. Last but not least is there even idea to take only 2 mmv3 caps or will the amount be so small that it's in vain ?
06-17-2012, 04:46 AM